# SDR CA001031015

- Difficulty date: September 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G772
- Condition: Failed
- Location: Rudder Damper
- Part time: 2,161 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) FROM BWIA MAINTENANCE REPORT: NR 2 RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED, SWITCHES SWAPPED FOR TROUBLESHOOTING. PROBLEM TRANSFEREE TO NR 1 SIDE. NR 1 PRESSURE SWITCH ON RUDDER DAMPER REPLACED (SWITCH WAS SWAPPED).AIRCRAFT FUNCTIONALLY TESTED SATISFACTORY, RETURNED TO SERVICE.
